Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 2.9 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. We just need 1% of our readers to donate. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
Well, last night SWIM had a nice 270mg of codeine to have a nice relaxing time, and now, after not much sleep (weird, I think it was cos of the antihistamines SWIM took), I am preparing for an important party.
SWIM feels a bit weird, and jittery. Do you guys think SWIM will be alright to drink? SWIM pretty much HAS to drink as SWIM is the Social Secretary of his club and the one organising the damned thing.
Any advice please?
P.s. Happy Star Wars day. May the Fourth be with you
Well if your friend is still feeling the effects of the codeine, there's a good chance of some level of nausea if alcohol is consumed. One COULD get the bar tender to make you weak drinks, straight sodas, or you could conveniently leave your glass around for waiters to pick up.
Get some ginger candy for nausea, or some OTC anti-vomit stuff that isn't sugar water.
The Doktor often finds opiates to interfere with sleep.
the lack of sleep must mean that opiates effect the levels of melatonin and or some other sleep cycle related neurotransmitters. maybe the awake hormone being serotonin. my knowledge of opiates effects on the human body are limited.
SWIM often has this problem, my diagnosis is that his problem is largely two fold. Dehydration and lack of sleep. If he can get a bit of extra sleep that will always help but also a lot of water and maybe some potassium from bananas might help. Multivitamins might not hurt either.
yeah codeine gives me rotten insomnia, but only after continual use, it used to put me out like a light and give me the best nights sleep going.
Be careful about your liver btw, if you did a CWE there will still be paracetamol in your end product, drinking after a night on codeine every once in a while will be fine but if you do drink quite alot like me you really to have to pick between one or the other, where APAP is concerned you definetley cannot have your cake and eat it.